# SDR FDEA2019042290860

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 84,411 hours, 19,442 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sem Unit
- Part number: 367040086
- Part serial: 1114
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE LVL2 ALERT FUEL QTY/USED CHECK. CREW  PERFORMED QRH PROCEDURE AND DETERMINE A 4000 LB  POTENTIAL LOSS OF FUEL. PRIOR TO DECENT IT  INCREASED TO 5000 LBS AND AT BLOCK IN IT WAS 6000  LBS.   RAN ALL ENG FOR COFIRM FUEL USED FOR 30 MIN 85% N1 PER MD-11 JRH.  FOUND 3000 LBS FUEL LOSS.   REMOVED AND REPLACED SEM PER MM 28-41-92-4.  PERFORMED FUEL QTY IND TEST PER MM 28-41-00-5. NO DEFECTS NOTED.   RAN ALL ENG AGAIN PER MD11 JRH FOR 15 MIN.  FOUND NO LOSS OF FUEL.   A/C OK FOR SERVICE.
